# SDR DXTA2024040911444

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N416QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500443
- Aircraft time: 5,909 hours, 4,588 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: DAP0010102
- Part serial: 019RK
- Condition: Faulted
- Location: Brake Sys
- Part time: 5,909 hours, 4,583 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRK FAIL YELLOW CAS: ON TAXI, YELLOW BRAKE FAIL MESSAGE ILLUMINATED. NEITHER PILOTS BRAKES WERE OPERATIONAL WITH THE CAS ILLUMINATED. HAD TO USE EMERGENCY BRAKE TO STOP AIRCRAFT FROM TAXIING.   REMOVED "FAULTY" BRAKE CONTROL MODULE DAP00101-02 SN 019RK AND INSTALLED A "REPAIRED" UNIT PN: DAP00101-02. SN 75LP. BLED SYSTEM AND PERFORMED FUNCTIONAL CHECK. AS A PERCAUTION, PERFORMED TAXI CHECK WITH NO FAULTS OR DEFECTS NOTED. ALL WORK ACCOMPLISHED IN REFERENCE TO EMB AMM 32-41-07. LEAK CHECK AND OPS CHECK FOUND TO BE SATISFACTORY AT THIS TIME.
